BibTeX record journals/cagd/WaggenspackA89

download as .bib file

@article{DBLP:journals/cagd/WaggenspackA89,
  author    = {Warren N. Waggenspack Jr. and
               David C. Anderson},
  title     = {Piecewise parametric approximations for algebraic curves},
  journal   = {Comput. Aided Geom. Des.},
  volume    = {6},
  number    = {1},
  pages     = {33--53},
  year      = {1989},
  url       = {https://doi.org/10.1016/0167-8396(89)90005-8},
  doi       = {10.1016/0167-8396(89)90005-8},
  timestamp = {Sat, 22 Feb 2020 13:54:01 +0100},
  biburl    = {https://dblp.org/rec/journals/cagd/WaggenspackA89.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics